Header

UZH-Logo

Maintenance Infos

Recursions and tightness for the maximum of the discrete, two dimensional Gaussian free field


Bolthausen, E; Deuschel, J D; Zeltoni, O (2011). Recursions and tightness for the maximum of the discrete, two dimensional Gaussian free field. Electronic Communications in Probability, 16:114-119.

Abstract

We consider the maximum of the discrete two dimensional Gaussian free field in a box, and prove the existence of a (dense) deterministic subsequence along which the maximum, centered at its mean, is tight. The method of proof relies on an argument developed by F. M. Dekking and B. Host [Probab. Theory Relat. Fields 90, No. 3, 403–426 (1991; Zbl 0734.60074)] for branching random walks with bounded increments and on comparison results specific to Gaussian fields.

Abstract

We consider the maximum of the discrete two dimensional Gaussian free field in a box, and prove the existence of a (dense) deterministic subsequence along which the maximum, centered at its mean, is tight. The method of proof relies on an argument developed by F. M. Dekking and B. Host [Probab. Theory Relat. Fields 90, No. 3, 403–426 (1991; Zbl 0734.60074)] for branching random walks with bounded increments and on comparison results specific to Gaussian fields.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

57 downloads since deposited on 14 Mar 2013
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:16 February 2011
Deposited On:14 Mar 2013 07:34
Last Modified:30 Jul 2020 06:59
Publisher:Institute of Mathematical Statistics
ISSN:1083-589X
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1214/ECP.v16-1610

Download

Hybrid Open Access

Download PDF  'Recursions and tightness for the maximum of the discrete, two dimensional Gaussian free field'.
Preview
Content: Published Version
Filetype: PDF
Size: 128kB
View at publisher